Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Transitive systems of linear operators on a Banach space


Author: Bertram Yood
Journal: Proc. Amer. Math. Soc. 1 (1950), 509-511
MSC: Primary 46.3X
MathSciNet review: 0037466
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0037466-3
Article copyright: © Copyright 1950 American Mathematical Society